# SDR CALA2023102503174

- Difficulty date: October 24, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 99,993 hours, 17,750 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DESCENDING OUT OF 12K SLIGHT BURNING SMELL ON FD AND FIRST CLASS SMOKE FORMS ATTACHED PERFORMED SMOKE/ODOR IN FLIGHTDECK/CABIN INSP REF AMM 05-51-58. SMELL DISSIPATED AS TROUBLE SHOOTING CONTINUED. COULD NOT DUPLICATE, NO DEFECTS NOTED.
